# SDR DALA2019100435713

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N705TW
- Make and model: Boeing 757231
- Aircraft serial: 28479
- Aircraft time: 81,874 hours, 20,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6811, L/P 1297476) CRACKED INTERCOSTAL STA 680 IN PROYECTION STRINGER 12LH (BESIDE L2 DOOR) AT PAX CABIN. SUMMARY OF NRC 00702 (CRACK WITH 1.100" LENGTH ) INTERCOSTAL WAS REPLACED PER B757-200 SRM 51-40-02 PAR 4 AND 7 AND DWG 143N8334, REV. M.
